# SDR AALA202506062655

- Difficulty date: May 23, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347210220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR STRUCTURE UPPER INBD SPLICE  OF -Y1162 BTW FR 67 AND F R 68 AT AFT GALLEY AREA , DAMAGE SIZE L: 1.196 INC W:0.853 INCH D: 0.036 INCH. MAINTENANCE REPLACED FLOOR STRUCTURE UPPER INBD SPLICE OF -Y1162 BTW FR 67 AND FR 68 LOC AT AFT GALLEY AREA IAW A319 SRM 51-42-11, A319 SRM 51-72-11 AND DWG D53472001.
